MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 112.During monitoring of a 30-year-old male patient in the emergency department, a falsely elevated tnih result was observed during a series of measurements.Following an initial low tnih result, an elevated result was seen in the second test (~3.5 hours after initial test), which was followed by low results for two subsequent samples.Repeat testing of the discordant second sample using two instruments produced low results, the patient underwent a cardiac consultation which did not reveal any issues.The elevated result was identified as erroneous.There are no reports of any adverse patient consequences in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Update, 01-dec-2025: siemens has concluded the investigation.It was noted that quality control (qc) results were within expected ranges and no issues were reported for any other patient samples.Review of instrument logs did not show any evidence of any hardware issues affecting delivery of either sample or reagents for the affected test.Return of the affected sample for further investigation is not warranted as the discordant result was not reproducible in repeat testing.Based on the instrument log data, primary/secondary vacuum troubleshooting was recommended and service was performed by siemens personnel.Qc and patient-sample replicate testing following service intervention produced expected results.A definitive cause for the discordant elevated result could not be determined,.It is recommended that the customer should be certain to process samples according to tube manufacturer specifications to avoid potential microparticles in samples which can cause inaccurate results.The customer is operational, and the issue was resolved with additional testing.No systemic product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key23531640
Report Number1219913-2025-00206
Device Sequence Number15738407
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)54327112(17)260820
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number54327112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale